Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 211, NWS Pueblo, CO

August 15, 2007El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 15, 2007, 3:28 PM MDT for El Paso County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2007, 3:28 PM MDT (21:28 UTC)
Expired
Aug 15, 2007, 4:30 PM MDT
In force
62 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 152128
SVRPUB
COC041-152230-
/O.NEW.KPUB.SV.W.0211.070815T2128Z-070815T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT WED AUG 15 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 430 PM MDT...

* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7 MILES SOUTH OF
  FONDIS...OR 26 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS MOVING
  TOWARD THE EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALHAN.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3912 10455 3903 10456 3889 10405 3912 10406

$$
6 follow-up statements
000 
WWUS55 KPUB 152137
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT WED AUG 15 2007

COC041-152230-
/O.CON.KPUB.SV.W.0211.000000T0000Z-070815T2230Z/
EL PASO CO-
336 PM MDT WED AUG 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 6 MILES
NORTHWEST OF CALHAN...OR 27 MILES NORTHEAST OF COLORADO SPRINGS...AND
WAS MOVING TOWARD THE EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALHAN.
  RAMAH.

LAT...LON 3912 10455 3903 10456 3889 10405 3912 10406

$$
000 
WWUS55 KPUB 152149
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT WED AUG 15 2007

COC041-152230-
/O.CON.KPUB.SV.W.0211.000000T0000Z-070815T2230Z/
EL PASO CO-
348 PM MDT WED AUG 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 345 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR CALHAN...OR 28 MILES NORTHEAST OF COLORADO SPRINGS...
AND WAS MOVING TOWARD THE EAST AT 10 MPH.

BETWEEN 340 PM AND 345 PM...RADAR INDICATED THE STORM HAS 
INTENSIFIED AND NOW HAS A HIGHER PROBABILITY OF PRODUCING STRONG 
DAMAGING WINDS. 

LOCATIONS IMPACTED INCLUDE...
  CALHAN.
  RAMAH.

LAT...LON 3912 10455 3903 10456 3889 10405 3912 10406

$$
000 
WWUS55 KPUB 152200
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
359 PM MDT WED AUG 15 2007

COC041-152230-
/O.CON.KPUB.SV.W.0211.000000T0000Z-070815T2230Z/
EL PASO CO-
359 PM MDT WED AUG 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
CALHAN...OR 32 MILES SOUTHWEST OF LIMON...AND WAS MOVING TOWARD THE
EAST AT 15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN EL 
PASO COUNTY....INCLUDING RAMAH AND CALHAN.

LAT...LON 3912 10440 3902 10432 3894 10405 3912 10406

$$
000 
WWUS55 KPUB 152209
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT WED AUG 15 2007

COC041-152230-
/O.CON.KPUB.SV.W.0211.000000T0000Z-070815T2230Z/
EL PASO CO-
408 PM MDT WED AUG 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 406 PM MDT...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING PING 
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THIS 
STORM WAS CENTERED 6 MILES NORTHEAST OF CALHAN...OR 30 MILES 
SOUTHWEST OF LIMON...AND WAS MOVING TOWARD THE EAST AT 20 MPH.

THIS STORM HAS THE CAPABILITY OF PRODUCING DAMAGING WIND DRIVEN HAIL.

THE CORE OF THIS STORM WILL CROSS HIGHWAY 24 BETWEEN CALHAN AND 
RAMAH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN EL
PASO COUNTY.

LAT...LON 3912 10440 3902 10432 3894 10405 3912 10406

$$
000 
WWUS55 KPUB 152217
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT WED AUG 15 2007

COC041-152230-
/O.CON.KPUB.SV.W.0211.000000T0000Z-070815T2230Z/
EL PASO CO-
416 PM MDT WED AUG 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 414 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED.  THIS STORM WAS
CENTERED 8 MILES NORTHEAST OF CALHAN...OR 28 MILES SOUTHWEST OF
LIMON...AND WAS MOVING TOWARD THE EAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME 
NORTHEASTERN EL PASO COUNTY...INCLUDING RAMAH.

AT 415 PM...NICKEL SIZE HAIL WAS REPORTED IN RAMAH.

LAT...LON 3912 10440 3902 10432 3894 10405 3912 10406

$$
000 
WWUS55 KPUB 152230
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT WED AUG 15 2007

COC041-152240-
/O.EXP.KPUB.SV.W.0211.000000T0000Z-070815T2230Z/
EL PASO CO-
430 PM MDT WED AUG 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
EXPIRES AT 430 PM MDT...

THE SEVERE PART OF THE STORM HAS MOVED OUT OF NORTHEAST EL PASO 
COUNTY. 

LAT...LON 3912 10440 3902 10432 3894 10405 3912 10406

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:04 PM MDT, 24 minutes earlier.

Area forecast discussion, Aug 15, 3:04 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT WED AUG 15 2007

.SHORT TERM...
(TONIGHT AND THURSDAY)

SURFACE COLD FRONT LIES JUST SOUTH OF THE ARKANSAS RIVER AT
20Z...WITH TSRA FIRING ALONG THE SOUTH EDGE OF THE DEEPER MID-LEVEL
MOISTURE ARCING FROM THE NRN SAN JUAN MOUNTAINS THROUGH THE ARKANSAS
VALLEY THEN ALONG THE PALMER DIVIDE. LAPS DATA SUGGESTS PLENTY OF
CAPE OVER THE EASTERN MOUNTAINS AND ALONG THE I-25 CORRIDOR...WITH
WIDESPREAD VALUES FROM 1500-2500 J/KG NOTED FROM COLORADO SPRINGS
SOUTH TO ABOUT WALSENBURG. CONVECTIVE TRENDS FROM THE VARIOUS SHORT
RANGE MODELS LOOKS REASONABLE...WITH FOCUS FOR TSRA DROPPING SOUTH
ALONG THE EASTERN MOUNTAINS THIS EVENING AS FRONT STALLS ALONG THE
NM BORDER. 0-6 KM SHEAR REMAINS BELOW 30 KNOTS...THOUGH WITH RATHER
HIGH CAPES...ISOLATED SEVERE STORMS NOT OUT OF THE QUESTION. LOCALLY
HEAVY RAINFALL PROBABLY THE BIGGEST THREAT WITH STORMS THIS
EVENING...ESPECIALLY FROM 22Z-02Z OVER EL PASO/TELLER
COUNTIES...THEN SOUTH ACROSS FREMONT COUNTY AND THE SOUTHERN SANGRES
AFTER 00Z. FORECAST SOUNDINGS SUGGEST INSTABILITY LINGERS PAST 06Z
MANY LOCATIONS...SO WILL CONTINUE WITH AT LEAST SOME ISOLATED POPS
AFTER MIDNIGHT. EXPECT ANOTHER ROUND OF TSRA AREAWIDE ON
THURSDAY...WITH NAM SUGGESTING A RATHER EARLY START TO STORMS AROUND
18Z. AGAIN...SHEAR IS VERY WEAK...BUT WITH POCKETS OF CAPE OVER 1500
J/KG...ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAIN WILL BE
POSSIBLE.

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

THURSDAY NIGHT...LATEST RUN OF THE GFS IS NOW A LITTLE CLOSER TO
EARLIER AND CURRENT NAM SOLUTION. WITH THE UPPER RIDGE AXIS JUST
EAST OF THE STATE...THE FRONT BOUNDARY IS EXPECTED TO LAY IN THE
VICINITY OF THE CO/NM STATE LINE AND PROVIDE THE FOCAL POINT FOR
CONTINUED CONVECTION THROUGH THE EVENING...THOUGH ALL AREAS ARE
EXPECTED TO SEE PCPN THROUGH THE NIGHT. THE HEAVIEST RAINFALL WILL
MOST LIKELY TARGET THE SOUTHERN FOOTHILLS AND EASTERN SLOPES OF THE
WETS AND S SANGRES...SO ADJUSTED WX GRIDS TO TRY TO CONVEY THIS
TARGETED AREA FOR HEAVY RAIN IN THE ZONES. CURRENT GFS PAINTS MORE
WIDEPSREAD LIGHT PCPN FOR THE PLAINS...SO INCREASED POPS THERE.

FRIDAY AND SATURDAY...RIDGE CONTINUES ACROSS THE REGION WITH A
GRADUAL WARM UP IN MAX TEMPS EACH DAY. GFS AND NAM MODELS ARE
HANDLING REMNANT MOISTURE FROM GULF TROPICAL STORM DIFFERENTLY
HOWEVER...AND THIS CREATES A HUGE RANGE IN FORECAST SOLUTIONS. GFS
KEEPS TEMPS WARM WITH JUST DIURNAL ISOLATED CONVECTION FOR FRI...AND
KEEPS THE TS MOISTURE WELL TO THE SE OVER TX AND SE OK. NAM
INDICATES MORE OF AN EASTERLY UPSLOPE COMPONENT AT THE SFC...SO
COOLER AND MORE SCATTERED CONVECTION WITH THE TS MOISTURE EDGING UP
INTO THE TX AND OK PANHANDLES AND EVEN MOVING INTO NE NM. DECIDED TO
FOLLOW THE LEAD OF PREVIOUS SHIFT AND LEANED TOWARDS MORE COOLER NAM
GUIDANCE...AND KEPT SCATTERED POPS IN PLACE FOR MUCH OF THE CWA. DUE
TO LIGHT WINDS ALOFT...HEAVY RAIN WILL ONCE AGAIN BE THE PRIMARY
CONCERN. AS FOR SATURDAY...UPPER PATTERN IS VERY SIMILAR WITH LESS
OF THE LLVL TS INFLUENCE EXPECTED. SLIGHTLY WARMER WITH CONVECTION A
BIT MORE ISOLATED IN NATURE.

SUNDAY THROUGH WEDNESDAY...LONG RANGE MODELS PERSIST WITH FLATTENING
THE UPPER RIDGE AND PRODUCING A SOMEWHAT ZONAL FLOW FOR THE REGION.
THIS SUPPORTS THE ABOVE NORMAL TEMPS AND ISOLATED CONVECTION AS PER
LATEST GUIDANCE. HOWEVER...ECMWF IS INDICATING A SIG TROUGH MOVING
ACROSS THE NORTHERN ROCKIES MON NIGHT AND SEEMS THAT GFS SHOWS THIS
FEATURE AS WELL EVERY OTHER MODEL RUN. IF THIS DOES OCCUR...THEN A
COOL SURGE WILL PUSH DOWN THE E PLAINS ON TUE BRINGING AN INCREASE
IN POPS. MOORE

&&

.AVIATION...
JUST AMENDED KCOS TAF TO BRING IN TEMPO TSRA A LITTLE EARLIER THAN
PREVIOUS FORECAST...AND MAY NEED TO ADD A TEMPO GROUP TO KPUB AS
WELL FOR LATER THIS EVENING. BRIEF MVFR VISIBILITY WITH RAIN AND
GUSTS TO 40 MPH ARE LIKELY WITH STORMS. COULD SEE LOCAL IFR
CONDITIONS NEAR THE MOUNTAINS AFTER 23Z AS LOWER LEVELS SATURATE AND
CLOUD BASES DROP. STORMS MAY PERSIST FOR A FEW HOURS AFTER
SUNSET...AS ATMOSPHERE REMAINS UNSTABLE UNTIL AFTER 06Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/27
Hazardous weather outlook, Aug 15, 6:26 AM MDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
626 AM MDT WED AUG 15 2007

COZ058>089-093>099-161300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
626 AM MDT WED AUG 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ACROSS MOST OF THE AREA TODAY AND TONIGHT.  THIS AFTERNOON MOST OF
THE STORMS WILL BE SEEN FROM THE INTERSTATE 25 CORRIDOR AND
WESTWARD...WITH STORMS THEN ALSO DEVELOPING OVER THE SOUTHEAST
PLAINS IN THE EVENING HOURS.  THE MAIN THREATS FROM THUNDERSTORMS TODAY
WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 45 MPH AND
HAIL UP TO ONE-HALF INCH IN DIAMETER.  LOCALLY HEAVY RAIN WILL ALSO
BE POSSIBLE...ESPECIALLY OVER THE WET AND SANGRE DE CRISTO MOUNTAINS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE ON THURSDAY...WITH THUNDERSTORMS MOST NUMEROUS IN AND
NEAR THE MOUNTAINS.  THE MAIN THREAT WITH THUNDERSTORMS WILL BE
LOCALLY HEAVY RAIN...WIND GUSTS UP TO 55 MPH...AND DANGEROUS CLOUD
TO GROUND LIGHTNING. ONE OR TWO STORMS COULD BRIEFLY BECOME STRONG
PRODUCING HAIL TO NEAR DIME SIZE...AND VERY HEAVY RAINFALL RATES
OF UP TO 2 INCHES PER HOUR. LOCALIZED FLASH FLOODING WILL BE POSSIBLE
ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS ON THURSDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE FOR FRIDAY THROUGH SUNDAY. THE MAIN THREAT WITH
THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH...AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS WILL BE MORE ISOLATED IN COVERAGE FOR MONDAY AND
TUESDAY AS DRIER AIR MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 5:14 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont2 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.